Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Skin inflammation in winters with itches, recommended Dynolap. What could be the reason ?

I have skin inflammation in winters and it itches and cures by itself in 2 - 3 hours. I had a blood test recommended by doctor and everything was fine, he recommended Dynolap 5mg I am not able to find the reason of such allergy which continues the whoe winter and it happens everyday(anytime) and cures by itself even though i don not take medicine. Can anyone please help. Thanks
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Dermatologist 's  Response
Hi Pooja,
You must be suffering from urticaria.
There is a long list of causes of urticaria - infection, infestation, intake of specific food item or drug etc. Many a times it is idiopathic i.e. we do not find any cause.
It may be autoimmune, which means some autoantibodies have formed.
If your doctor has put you on Dynolap, then do one thing - take the medicine daily irrespective of the rash appearing or not. Second thing is that take it at a fixed time.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor